# SDR SB05104

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT102 - AFTER TAKEOFF FROM CLT, THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION.  THE WARNING HORN WAS SOUNDING OFF ALSO.  CREW DID NOT ATTEMPT THE OVER-RIDE TRIGGER BUT LOWERED THE LANDING GEAR AND RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE OPERATED LANDING GEAR RETRACTION AND EXTENSION NUMEROUS TIMES AND COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED SENSING RELAYS R276 AND R280 AS PRECAUTIONARY.  ACCOMPLISHED SATISFACTORY LANDING GEAR OPERATIONAL TEST PER MM 32-32-00.
